... actually be very painful. My pain dr prescribed a fluticasone spray. I spray it on the area I am going to put my patch on and let it dry. It is supposed to be sprayed into the nose. When my Dr first prescribed it and said "put on skin," the pharmacist thought my Dr. was insane and called to make sure he knew what he was doing. If your Dr prescribes it, make sure he or she puts "used as directed" on the prescription. Mine with insurance is about $30, but it lasts for a very long time.
Interesting; I have been getting itchy underneath the patch site & the site looks quite irritated/reddish when I change my patch. I don't seem to have many, if any, other side effects from 50 mcg./hr patch.
Now I am really worried I may be having an allergic reaction to the patch, or at least my skin is?
I was planning on talking about the irritated sites with my Physiatrist at my next appt.
I always try to cover my patches with a clear Tegaderm dressing as well. Any thoughts?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Posted 16 Aug 2014 • 8 answers
Posted 8 Nov 2014 • 3 answers
Posted 11 Jun 2017 • 3 answers
Posted 8 Feb 2018 • 4 answers
Has anyone had a problem with allergic reactions? Sometimes, after a day, I itch under the Fentanyl?
Posted 1 Mar 2018 • 4 answers